# SDR TSAA0532020

- Difficulty date: April 28, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SNA-OGG:  WHEN ADDING FULL POWER, THE AIRCRAFT DEVIATED FROM THE CENTER LINE.  TERMINATED TAKEOFF, NOSE WHEEL SCRUBBING OCCURRED.  RETURNED TO GATE.  INSPECTED THE NLG AND NLG STEERING; FOUND LEFT HAND NOSE SHOULDER WORN BEYOND LIMITS.  REMOVED AND REPLACED THE LEFT HAND NOSE TIRE.  FUNCTION NOSE WHEEL STEERING, NO DEFECTS NOTED.  LEFT HAND NOSE TIRE REMOVED AND REPLACED PER AQ FORM M-711.  AS A PRECAUTION, REMOVED AND REPLACED THE RIGHT HAND NOSE TIRE PER AQ FORM M-711.  OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.
